Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cyclic vectors and parts of the spectrum of a weighted shift


Author: Ralph Gellar
Journal: Trans. Amer. Math. Soc. 146 (1969), 69-85
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0259642-6
MathSciNet review: 0259642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0259642-6
Article copyright: © Copyright 1969 American Mathematical Society